# SDR SIMA201908121001

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 32,693 hours, 29,043 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 00490
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT INCREASED ABNORMALLY IN CONJUNCTION WITH INDICATED ALT. DIFFERENTIAL PRESS WAS 0-1 P.S.I. AIRCRAFT NEVER PRESSURIZED WHEN WE DID RESET THE PACKS.-C/A-REMOVED AND REPLACED ELECTROPNEUMATIC OUTFLOW VALVE IAW EMB 140 AMM 21-31-03. NO DEFECTS NOTED. REMOVED AND REPLACED DIGITAL CONTROLLER IAW EMB 140 AMM 21-31-01, FOR PRECAUTIONARY PURPOSES. PERFORMED MANUAL MODE PRESSURIZATION CHECK IAW EMB140 AMM 21-31-00. OPC GOOD OF MANUAL PRESSURIZATION. NO DEFECTS NOTED AT THIS TIME. PERFORMED PRESS TEST IAW EMB AMM 21-31-00 PRESS TEST GOOD NO DEFECTS NOTED.
